Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Wants to have unprotected sex, not on birth control. Can I use Yaz birth control pills?

Hello, I am currently not on the contraceptive pill , however I used to be on Yaz and I have one packet left that expires in 3 years, I have changed doctor since I stopped it, but would like to begin again. I will be having sex in 6 weeks and my period begins in the next couple of days, can I take the pakcet I have and get a follow up prescription later? (Doctors are hard to get into here.)
Asked On : Wed, 23 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for writing to us.
If the packet has noit yet expired then you can start taking it from day 1 of your periods. You canm get the appropriate prescriptions from your doctor latre on. If you start taking it now, it is likely to protect you against pregnancy after 6 weeks.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor